Symptoms Of Depression

Everybody feels sad at some point in there life, but if the feeling lasts for a long time and starts affecting one's life, then it is termed as clinical depression. The symptoms of depression are hopelessness, irritability, anxiousness, fatigue, loss of appetite, disinterest in everything, sleep problems, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have been feeling very low for years. Can this be due to depression?

Query: Hi doctor, I have been feeling very low for years and want to know if I have depression. Kindly help.  Read Full »


Dr. Ruhi Satija

Answer: Hello, Welcome to icliniq.com. I understand your concern. You can talk to me. I can understand it is a difficult situation to be in. However, I suggest talking to a professional about your low self-esteem and confidence. Your thoughts and character define who you are, not what other people think....  Read Full »

How to stop the negative thoughts and sleep properly?

Query: Hello doctor, I am getting ANT (automatic negative thoughts) regularly. It is causing sleeplessness and stress. The problem started three months back. Everything looks negative, and everything I encounter seems wrong. Every time I do something, or I see something, negative images appear in my mind. ...  Read Full »


Dr. Settipalli Saravan Pramod

Answer: Hi, Welcome to icliniq.com. I have gone through all your explanations in detail. The closest cause of your problem is the effect of depression. It is not a major health disorder unless you take regular medication and follow-up. It is nothing to be stressed about. Regular medication, meditation, and...  Read Full »

How to help a friend who is depressed due to work stress?

Query: Hello doctor, My friend is 40 years old. She was attacked by polio at the age of 3 and unable to walk. She is under depression due to work stress. She is reacting like a mentally challenged sometimes. We do not know what is in her mind. Since two months, she has been reacting this way. Please help u...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hello, Welcome to icliniq.com. Persistent work stress could lead to adjustment disorder and increases the risk of depressive and anxiety symptoms. She is suffering from polio and has work stress. These are probably the reasons that she behaves weird. If her symptoms persist then please consult...  Read Full »

How do I overcome financial stress and sleep well?

Query: Hi doctor,I am in financial distress, so I am not able to concentrate on work or family. I am not able to sleep well. Please help.  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. As per your description, though it is difficult to conclude, it seems that you might be having a depressive episode secondary to your financial stress, as you reported difficulty in concentrating along with a reduced sleep. Depressive episodes can be either endogenous ...  Read Full »

How to treat compulsive superstitions?

Query: Hi doctor,How to treat compulsive superstitions? I need some help to treat my mother. She is also a depression patient, for which she is taking medication.  Read Full »


Dr. Padmapriya Chandran

Answer: Hi, Welcome to icliniq.com. Superstitions are normal in our culture. It can be pathological if it is significant enough to cause distress and impairment in day-to-day functioning. Many people resort to these superstitions as a possible explanation for their false beliefs. However, I need to know if ...  Read Full »

I am getting mental images of the past for the ten months. Why?

Query: Hello doctor, I have been suffering from what I think are mental problems since last year. To give you some context, I went abroad for studies, and I felt extremely lonely and miserable there. After a year, I was suffering from sleep problems. However, one day, I had confusing thoughts, just before ...  Read Full »


Dr. Prathap

Answer: Hi, Welcome to icliniq.com. This problem you are facing is a mental illness for sure. The description of your symptoms seems that it is a serious issue, as it has been persistent for the past 10 months. The problem you are facing is probably visual hallucinations or illusions, which are a part of ps...  Read Full »

Is my son missing his classes and assignments a personality issue?

Query: Hello doctor, My son is a college student. He is 21 now. He has depression from about three years and has been seeing a psychiatrist for a while. He has been missing assignments and classes and got put on probation and withdrawal. And, he lies a lot. For instance, he signed a waiver to his college ...  Read Full »


Dr. Rathod Rahul Narayanrao

Answer: Hello, Welcome to icliniq.com. Depression is now common in 2 % of the children and adolescents. Its cause is not specific, but a combination of multiple factors such as environmental, biological and psychological. Firstly, we have to look for any specific underlying causes for his depression. A...  Read Full »

I feel tired and anxious after taking Abilify. Why?

Query: Hi doctor, I am so anxious and sleeping 9 to 10 hours per day. It has begun when I start taking Abilify pills and Akineton. Why I feel so tired every day?  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. Please answer me a few more questions. Do you have any of the following symptoms? Persistent low mood, disturbed appetite, loss of interest in previously pleasurable activities, ideas of hopelessness, ideas of helplessness, ideas of suicide and persistent headache. ...  Read Full »

I am taking medications for depression, but I am having night terrors and sweats. Why?

Query: Hi doctor, I have a history of antidepressant-induced psychosis once, and LSD-induced psychosis. And depression on and off for a long time. I have been on Effexor XR 225 mg for 6 to 8 weeks, slowly increasing over six weeks. Lithium 250 mg, I have added Olanzapine 2.5 mg now 5 mg at night and jus...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. Sometimes, an increased dose of Tablet Olanzapine (an antipsychotic medication) can cause you these side effects. You need to reduce the medicine dose back to 2.5 mg. Also, keep a watch on your weight and blood sugar, as this can also be increased. I would sugge...  Read Full »

What are the symptoms of depression?

Query: Hello doctor, How do you know when you are depressed and should see a doctor?  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hi, Welcome to icliniq.com. The cardinal symptoms of depression are following, and these should be present for at least for two weeks: Depressed mood. Anhedonia (inability to feel pleasure from activities that are usually found enjoyable). Significant weight change or change in appetite. Ins...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.